Jump to content


Something to look at WG/CA


  • Please log in to reply
6 replies to this topic

Janza46 #1 Posted 30 January 2017 - 04:18 PM

    Private

  • Closed Alpha Gladiators
  • 8
  • Member since:
    04-25-2013

I thoroughly enjoyed the closed Alpha, however, 1 major concern I have is the unit overlay. 

 

It was extremely hard on the eyes. It starts off as a full bar of blue and each unit you lose, it has a red hit bar counter. Each hit my units took, if I looked at the bar, it was very hard on the eyes, almost like a 3D effect. I eventually stopped looking at my bar due to this reason. The red side (enemy) is fine on the eyes, it was red/white. 



Ancient_Exile #2 Posted 30 January 2017 - 04:26 PM

    Senior Sergeant

  • Closed Alpha Gladiators
  • 616
  • Member since:
    11-24-2016
   Your new NICKNAME is BRIGHT_EYES!!!!!!!! I hope it sticks........ *__*

"You can't get blood out of a stone"


Janza46 #3 Posted 30 January 2017 - 04:54 PM

    Private

  • Closed Alpha Gladiators
  • 8
  • Member since:
    04-25-2013

View PostAncient_Exile, on 30 January 2017 - 11:26 AM, said:

   Your new NICKNAME is BRIGHT_EYES!!!!!!!! I hope it sticks........ *__*

 

Haha...no seriously though, I found it hard on the eyes due to the fact it was very close to the colors used in 3D and with the constant decline in kills, the movement along with the color scheme was giving me headaches.

Ardez #4 Posted 30 January 2017 - 05:20 PM

    Senior Sergeant

  • Players
  • 927
  • Member since:
    03-06-2012

View PostJanza46, on 30 January 2017 - 11:54 AM, said:

 

Haha...no seriously though, I found it hard on the eyes due to the fact it was very close to the colors used in 3D and with the constant decline in kills, the movement along with the color scheme was giving me headaches.

 

Have you tried tweaking your monitor settings? Or is this literally only for TWA?

5D is recruiting in NA & EU for TW:ARENA! PM me here or apply at 5dclan.com by clicking the image above!


Janza46 #5 Posted 30 January 2017 - 05:42 PM

    Private

  • Closed Alpha Gladiators
  • 8
  • Member since:
    04-25-2013

View PostArdez, on 30 January 2017 - 12:20 PM, said:

 

Have you tried tweaking your monitor settings? Or is this literally only for TWA?

 

Just for TWA. Just the way the Unit health bar does its "ticks" is straining on the eyes. 

Ardez #6 Posted 30 January 2017 - 05:49 PM

    Senior Sergeant

  • Players
  • 927
  • Member since:
    03-06-2012

View PostJanza46, on 30 January 2017 - 12:42 PM, said:

 

Just for TWA. Just the way the Unit health bar does its "ticks" is straining on the eyes. 

 

Ah, the contrast between the damage and the remaining HP. I understand now. Isn't there an option in settings to disable that? I think we are starting to stray into NDA territory if we haven't already. It's a shame you don't have closed forum access. Did you use another account during the testing or do you have closed forum access from that account anyways, like I do?

5D is recruiting in NA & EU for TW:ARENA! PM me here or apply at 5dclan.com by clicking the image above!


Ancient_Exile #7 Posted 31 January 2017 - 05:43 AM

    Senior Sergeant

  • Closed Alpha Gladiators
  • 616
  • Member since:
    11-24-2016
Bright_Eyes *__*

"You can't get blood out of a stone"





1 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users